Positive definiteness of functions with applications to operator norm inequalities

Positive definiteness of functions with applications to operator norm inequalities

by Kosaki, Hideki

Type Book
Rate 0.0 /5

Title Statements

  • Full title :Positive definiteness of functions with applications to operator norm inequalities / Hideki Kosaki.

Edition Statements

  • Publication Date:2011.

Publication Statements

Notes

Volume 212, number 997 (second of 4 numbers).

The Physical Object

  • Description:V, 80 str. ; : 25 cm.

Edition Identifiers

  • ISBN:9780821853078, 0821853074
  • oclc:ocn781429122

Subjects

Writers

More from this Series

  • Decompositions of operator algebras

    1971
    more →
    Decompositions of operator algebras
  • Decompositions of operator algebras

    (1971)
    more →
    Decompositions of operator algebras
  • Decompositions of operator algebras

    1967.
    more →
    Decompositions of operator algebras
  • Decompositions of operator algebras

    1951
    more →
    Decompositions of operator algebras
  • Decompositions of operator alge .

    1989.
    more →
    Decompositions of operator alge .

Rate & Review

0.0/5
(0 people Voted)

No reviews yet. Be the first to rate this work.

Files & Downloads

  • Positive definiteness of functions with applicati…

    PDF · 677.5 KB · updated